Jump to content
helplinedonate
chuck172

new to sinemet

Recommended Posts

Just started 25/100 3x daily carbidopa-levodopa feb1. I have tremor dominant pd. Neurontin, mirapex, and artane seemed to be ineffective. My tremors have got to be worse since starting the new med. Much worse. As a matter of fact  my lips are starting. Starting to panic here. Is  it common for symptoms to get worse before they get better?  Should I contact my mds my next appointment isn't for 3 weeks.

Share this post


Link to post
Share on other sites

It's still a call worth making. Let the experts make the decision. One thing I've learned in my years with PD is that while I know my body best, I don't have access to the amount of knowledge the professionals do. 

A case in point: Last July, my MDS prescribed a new muscle relaxer for severe dystonia. It caused my blood pressure to plummet and I landed in the ER at a hospital close to my home. Nobody figured out what was wrong until a physical therapist came to do an intake interview for in-home PT. She put all my meds into her computer and a red flag appeared showing that the new muscle relaxer in combination with an antidepressant I've been on since 1995 should never be taken together because orthostatic hypotension is very likely to occur. I saw my psychiatric a week later and she confirmed it.

So, adverse reaction, how another prescription, OTC meds, or even an herbal concoction might interact with Sinemet; everything needs to be considered.

Let us know what you find out. What you learn might benefit someone else on the Forum.

Dianne 

Share this post


Link to post
Share on other sites

Just got off the phone with the dr. she wants me to double the dosage of sinemet. She said it's very rare for the med to increase symptoms. If I have problems, call her back.

  • Thanks 1

Share this post


Link to post
Share on other sites

Chuck,

Hope the new medical advice works for you. I have had lots of success talking to the pharmacist about alternative drugs,for the same condition treated. Neurologist prescribed requip but it gave me bad dreams and kept me awake at night. It was my pharmicist's idea to try extended release c/l, which many PWP take.  Neurologist finally prescribed it and had a great effect, and no side effects.  Hope this is helpful for you.

Fred

symptoms in 2016, diagnosed with mild PD Oct. 20, 2017. No tremors, slight speech sluggishness and physical sluggishness. currently on 1.5 pills 3 times daily 25/100 C/L. bad dreams from requip.

Edited by NCFred

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×